# SDR YENA2019062840357

- Difficulty date: June 24, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 59,457 hours, 21,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, BULK CARGO DOOR SILL HAD CORROSION AT FASTENER HOLE FRAME 62 STR 38R.
